A decomposition of complex Monge–Ampère measures

Volume 92 / 2007

Yang Xing Annales Polonici Mathematici 92 (2007), 191-195 MSC: Primary 32W20, 32U15. DOI: 10.4064/ap92-2-7

Abstract

We prove a decomposition theorem for complex Monge–Ampère measures of plurisubharmonic functions in connection with their pluripolar sets.

Authors

  • Yang XingDepartment of Mathematics
    University of Umeå,
    S-901 87 Umeå, Sweden
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image